Theory of transport coefficients of simple fluids

Tankeshwar, K. ; Pathak, K. N. ; Ranganathan, S. (1990) Theory of transport coefficients of simple fluids Journal of Physics: Condensed Matter, 2 (26). pp. 5891-5905. ISSN 0953-8984

Full text not available from this repository.

Official URL:

Related URL:


The authors report exhaustive calculations of the density and temperature dependences of the time evolution of the velocity, transverse stress and energy current density correlation functions and the corresponding transport coefficients for Lennard-Jones fluids over wide ranges of densities and temperatures. The calculated results are compared with the recent molecular dynamics data. Overall, good agreement has been achieved.

Item Type:Article
Source:Copyright of this article belongs to Institute of Physics.
ID Code:56011
Deposited On:22 Aug 2011 13:03
Last Modified:22 Aug 2011 13:03

Repository Staff Only: item control page